Eliquis Severe Itching

2 Replies Updated



Conversation Starter

dawner Says:
via mobile

I have been on Eliquis 2xs a dsy since March for a blood clot in my left calf (not deep) & small ones in my left lung. I have been having severe itching every time I eat anything. The itch is in dif places all the time. It is waring on my nerves. I also use Symbicort steroid inhaler for asthma/allergies which I find makes my skin thin so when I scratch, I bleed a little so I have tiny scabs all over me. If I itch on my buns, my skivvies will be covered w blood spots. This is NUTS. I want off of this stuff!
I’ve research Natto & other GOD given natural thgs to take & hope to do that. I cant take aspirin w asthma. I have moved so am 168 miles from the dr who prescribed the Eliquis & have no dr here yet. My leg feels ok but I should get another ultrasound on it I thk. Oh dear, what to di!!


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Itching can be a side effect of any medication that alters your circulation, according to FDA warnings, so it may not be relate to what you eat. Other side effects can include nausea, headache, dizziness, and increased risk of bleeding.

However, the itching could be related to the act of eating, since it does affect your body, as well, so it could cause an even more pronounced effect on your circulation.

The best suggestion I can make is to get in with a new doctor, as soon as you can, to have the clots checked out and set up a new plan of action. There are other medications you can try, if you still have clots.

Are these the only 2 medications you are currently taking?

REPLYSHAREREPORT
Was this helpful?      0  
2
dawner Says:
via mobile

Re: Verwon (# 1)

Yes. Normally I do not take any drugs. I have not even had a tylonol or anythg for 20 yrs. why the itch comes after eating anythg is really strange.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects after switching from Xarelto to Eliquis
Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching a... 12 replies
Severe itching after taking macrodantin
Hi I am currently taking macrodantin but since I have started taking it I have severe itching problems. Is this normal? ... 2 replies
Severe Itching
I am suffering from severe itching in my inner thighs where the underwear borders touch the skin and also arm pit and gr... 2 replies
Severe itching sensation
I am taking Lisinopril-hydrochlorothiazide 10-12.5. I have been taking it for about 1 yr now. Over the last few month, w... 1 reply
eliquis and severe headache/heart racing
Just got out of the hospital for PE after 36 hours on a heparin drip, and with my first dose of eliquis nearly immediate... 1 reply
Severe vaginal itching
For the past year I have been suffering from intense vaginal itching. I have tried monistat and other medications, but n... 7 replies
Sun.Severe rash and itching.
Thyroid removed 5 yrs.ago Prescribed Levothyroxine,Cozaar and Beloc. Last 2 yrs.any sun exposure rash appears on exposed... 3 replies
Hydrocodone Apap Severe Itching
Does anyone experience itching of the throat when taking this medication. Just my throat itches, I do not have an itchin... 3 replies
Pruritus ani and severe Anal Itching...is there a cure?
I suffered with severe anal itching and chronic pruritus ani for over 5 years. The itching woke me up every night and co... 2 replies
TRINTILLEX/BRINTILLEX SEVERE RASH AND ITCHING
I was on Trintillex for about 3 weeks and developed a rash all over my body. I didn't know where it was from origina... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA